Journal of Applied Mathematics and Physics

Journal of Applied Mathematics and Physics

ISSN Print: 2327-4352
ISSN Online: 2327-4379
www.scirp.org/journal/jamp
E-mail: jamp@scirp.org
"Chen’s Inequalities for Submanifolds in (ĸ, µ)-Contact Space Form with a Semi-Symmetric Non-Metric Connection"
written by Asif Ahmad, Faisal Shahzad, Jing Li,
published by Journal of Applied Mathematics and Physics, Vol.6 No.2, 2018
has been cited by the following article(s):
Free SCIRP Newsletters
Copyright © 2006-2024 Scientific Research Publishing Inc. All Rights Reserved.
Top